Discussions that mention terazosin

High & Low Blood Pressure board


For a number of years, I was taking 100mg Atenolol, 2mg of Terazosin, and 50mg Triamterene.

Two months ago, I was switched from 100mg Atenolol, to 20mg of Lisinopril. Still taking the same doses of the others. This lasted 1 month (due to the coughing).

Its been two weeks now that I've been taking 50mg of Cozaar rather than the 20mg of Lisinopril (which was substitued for the Atenolol). But I'm still taking the 2mg of Terazosin, and 50mg Triamterene along with the 50mg of Cozaar.
[QUOTE]Two months ago, I was switched from 100mg Atenolol, to 20mg of Lisinopril. Still taking the same doses of the others. This lasted 1 month (due to the coughing).
So did you stop atenolol "cold turkey"? Or wean down ?

[Quote]Its been two weeks now that I've been taking 50mg of Cozaar rather than the 20mg of Lisinopril (which was substitued for the Atenolol). But I'm still taking the 2mg of Terazosin, and 50mg Triamterene along with the 50mg of Cozaar.
When did the tachycardia start?
I just read that an unusually fast heartrate is a side effect of Terazosin (alpha blocker) and should be reported to the doctor.
I suspect that the atenolol was keeping down the heartrate and either stopping the atenolol or possibly taking the Terazosin without the atenolol is the culprit here. Either way you should report this to a doctor that will listen or at least a pharmacist.
Cass